# SDR SWIA97831

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Comp
- Part number: 80055711
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKEOFF AURAL WARNING SYSTEM ACTIVATED AFTER TAKEOFF WHEN POWER LEVERS WERE BROUGHT BACK TO CLIMB POWER.  TURNED OFF BACK UP BUTT AND PULLED AURAL WARNING CIRCUIT BREAKER TO STOP WARNING.   ALL SYSTEMS WERE CORRECT, COULD NOT RESET UNTIL CRUISE POWER SET WITHOUT AURAL WARNING ACTIVATING.  RETURNED TO SLC.  REMOVED AND REPLACED AURAL WARNING COMPUTER, OPS CHECKS GOOD.
